# SDR R61A201603280228

- Difficulty date: March 28, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000100
- Aircraft time: 30,533 hours, 17,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001498
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 29,835 hours, 18,394 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHT IN THE FORWARD GALLEY WAS INOPERATIVE.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
